# SDR ASOA02238

- Difficulty date: April 18, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Part time: 22,391 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE CREW REPORTED THE MID SECTION OF FLOOR EMERGENCY LIGHTS AS WELL AS THE OVERWING EXIT LIGHTS STAYED ON EVEN AFTER SELECTED TO THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMEGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
